# SDR USAA200608001

- Difficulty date: August 21, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- Aircraft time: 53,344 hours, 36,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND, 2.5 INCH AND 3 INCH.  THE 2.5 INCH CRACK AT 727E S24R, 3 INCH CRACK AT 727E + 5 INCH S25R ON FUSELAGE SKIN.  INSTALLED DOUBLER PER SRM 53-00-01 REPAIR 31.
